Alexei Venkov

  1. 1971
  2. Published

    Expansion in automorphic eigenfunctions of the Laplace operator and the Selberg trace formula in the space $SO_o(n,1)/SO(n).$. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 12, 1971, p. 1363-1366.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  3. 1973
  4. Published

    Expansion in automorphic eigenfunctions of the Laplace-Beltrami operator in classical symmetric spaces of rank one, and the Selberg trace formula. / Venkov, Alexei.

    Math. Faculty of Leningrad (St. Petersburg) State University, 1973.

    Research output: Book/anthology/dissertation/reportPh.D. thesisResearch

  5. 1975
  6. Published

    Expansion in automorphic eigenfunctions of the Laplace-Beltrami operator in classical symmetric spaces of rank one, and the Selberg trace formula. / Venkov, Alexei.

    In: Proceedings of the Steklov Institute of Mathematics, Vol. 125, 1975, p. 1-48.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  7. 1976
  8. Published

    On Selberg's trace formula for SL(3, Z). / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 17, 1976, p. 683-687.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  9. 1977
  10. Published

    A nonarithmetic derivation of the Selberg trace formula. / Venkov, Alexei; Kalinin, V.L.; Faddeev, L.D.

    In: Journal of Soviet Mathematics, Vol. 8, 1977, p. 171-199.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  11. Published

    On an asymptotic formula connected with the number of eigenvalues corresponding to odd eigenfunctions of the Laplace-Beltrami operator on a fundamental region of the modular group PSL(2,Z). / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 18, 1977, p. 524-526.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  12. Published

    On the space of cusp forms for certain Fuchsian groups generated by reflections. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 18, 1977, p. 1214-1217.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  13. 1978
  14. Published

    A formula for the Chebyshev psi function. / Venkov, Alexei.

    In: Russian Academy of Sciences. Mathematical Notes, Vol. 23, 1978, p. 271-274.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  15. Published

    On the space of cusp functions for a Fuchsian group of the first kind with nontrivial commensurator. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 19, 1978, p. 343-347.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  16. Published

    Selberg's trace formula and non-euclidean vibrations of an infinite membrane. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 19, 1978, p. 708-712.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  17. Published

    Selberg's trace formula for the Hecke operator generated by an involution, and the eigenvalues of the Laplace-Beltrami operator on the fundamental domain of the modular group PSL(2,Z). / Venkov, Alexei.

    In: Mathematics of the USSR. Izvestija, Vol. 12, 1978, p. 448-462.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  18. Published

    The asymptotic distribution of the norms of hyperbolic classes and spectral characteristics of cusp forms of weight zero for a Fuchsian group. / Venkov, Alexei; Vinogradov, A.I.

    In: Soviet Mathematics. Doklady, Vol. 19, 1978, p. 1545-1548.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  19. 1979
  20. Published

    A series of a discrete group and its application to the Dirichlet series associated with automorphic forms. / Venkov, Alexei.

    In: J. Sov. Math. , Vol. 12, 1979, p. 381-384.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  21. Published

    Spectral theory of automorphic functions, the Selberg zeta-function, and some problems of analytic number theory and mathematical physics. / Venkov, Alexei.

    In: Russian Mathematical Surveys, Vol. 34, No. 3, 1979, p. 79-153.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  22. Published

    The Artin-Takagi formula for Selberg's zeta-function and the Roelcke conjecture. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 20, 1979, p. 745-748.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  23. Published

    The Selberg trace formula for SL(3,Z). / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 12, 1979, p. 384-424.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  24. Published

    Weyl's formula in the spectral theory of automorphic functions. / Venkov, Alexei; Skriganov, M.M.

    In: Functional Analysis and Its Applications, Vol. 13, 1979, p. 54-55.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  25. 1980
  26. Published

    The spectral theory of automorphic functions. / Venkov, Alexei.

    Leningrad Dept. Steklov Math. Inst., 1980.

    Research output: Book/anthology/dissertation/reportDoctoral thesisResearch

  27. Published

    Zeros of ζ- and L-functions of imaginary quadratic fields and the eigenvalues of the PSL(2,Ζ)-automorphic Laplacian. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 21, 1980, p. 109-112.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  28. 1981
  29. Published

    On analogues of the Artin factorization formulas in the spectral theory of automorphic functions connected with induced representations of Fuchsian groups. / Venkov, Alexei; Zograf, P.G.

    In: Soviet Mathematics. Doklady, Vol. 24, 1981, p. 94-96.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  30. Published

    Remainder term in the Weyl-Selberg asymptotic formula. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 17, No. 5, 1981, p. 2083-2097.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  31. 1982
  32. Published

    Automorphic functions and Kummer's problem. / Venkov, Alexei; Proskurin, N.V.

    In: Russian Mathematical Surveys, Vol. 37, No. 3, 1982, p. 165-190.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  33. Published

    Spectral theory of automorphic functions. / Venkov, Alexei.

    In: Proceedings of the Steklov Institute of Mathematics, Vol. 153, 1982.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  34. 1983
  35. Published

    Exact formulas for the accessory coefficients in the Schwarz equation. / Venkov, Alexei.

    In: Functional Analysis and Its Applications, Vol. 17, 1983, p. 165-171.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  36. Published

    On Dirichlet series associated with the defining equations and continued fractions in the theory of automorphic functions. / Venkov, Alexei.

    In: Proceedings of the Steklov Institute of Mathematics, Vol. 158, 1983, p. 33-46.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  37. Published

    On accessory coefficients in the Schwarz equation. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 27, 1983, p. 695-698.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  38. Published

    On analogues of the Artin factorization formulas in the spectral theory of automorphic functions connected with induced representations of Fuchsian groups. / Venkov, Alexei; Zograf, P.G.

    In: Mathematics of the USSR. Izvestija, Vol. 21, 1983, p. 435-443.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  39. 1984
  40. Published

    Automorphic scattering matrix for the Hecke group Γ(2 cos(π/q)). / Venkov, Alexei.

    In: J. Sov. Math. , Vol. 24, 1984, p. 179-183.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  41. Published

    Spectral theory of automorphic functions for Fuchsian groups of the first kind and its applications to some classical problems of the monodromy theory. / Venkov, Alexei.

    Proceedings of the International Congress of Mathematicians, August 16- 24, 1983, Warszawa. Vol. 2 PWN-Polish Scientific Publishers, 1984. p. 909-919.

    Research output: Contribution to book/anthology/report/proceedingArticle in proceedingsResearchpeer-review

  42. Published

    The automorphic scattering matrix for the Hecke group Γ(2cos(π/q)). / Venkov, Alexei.

    In: Matematicheskii Institut im. V.A. Steklova. Trudy, Vol. 163, 1984, p. 32-36.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  43. 1985
  44. Published

    Accessory coefficients of the second-order Fuchs equation with real singular points. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 29, 1985, p. 1111-1120.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  45. Published

    Construction of the "Hauptfunktion", solution of Schwarz and Fuchs equations for a surface of genus zero by the method of the spectral theory of automorphic functions. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 31, 1985, p. 3289-3296.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  46. 1989
  47. Published

    Examples of the effective solution of the Riemann-Hilbert problem on the reconstruction of a differential equation from a monodromy group in the framework of the theory of automorphic functions. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 46, No. 2, 1989, p. 1707-1733.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  48. 1990
  49. Published

    A remark on the discrete spectrum of the automorphic laplacian for a generalized cycloidal subgroup of a general fuchsian group. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 52, No. 3, 1990, p. 3016-3021.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  50. Published

    Automorphic and polymorphic functions for special monodromies associated with Fuchsian and Fibonacci groups. / Venkov, Alexei.

    Institut des Hautes Etudes Scientifiques, 1990.

    Research output: Working paperResearch

  51. Published

    On essentially cuspidal noncongruence subgroups of PSL(2,). / Venkov, Alexei.

    In: Journal of Functional Analysis, Vol. 92, No. 1, 1990, p. 1-7.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  52. Published

    On the Selberg Trace Formula for the Automorphic Schroedinger Operator. / Venkov, Alexei.

    France : Institut des Hautes Etudes Scientifiques, 1990.

    Research output: Working paperResearch

  53. Published

    Spectral theory of automorphic functions : and its applications. / Venkov, Alexei.

    Kluwer Academic Publishers, 1990. 176 p.

    Research output: Book/anthology/dissertation/reportBookResearch

  54. 1991
  55. Published

    Selberg's trace formula for an automorphic Schrodinger operator. / Venkov, Alexei.

    In: Functional Analysis and Its Applications, Vol. 25, No. 2, 1991, p. 102-111.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  56. 1992
  57. Published

    Some relations between the analysical modular forms and Maass waveforms for PSL (2, Z). / Venkov, Alexei.

    Mathematischen Instituts der Georg-August-Universität Göttingen, 1992.

    Research output: Working paperResearch

  58. 1993
  59. Published

    On a multidimensional variant of the Roelcke-Selberg conjecture. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 4, No. 3, 1993, p. 527-538.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  60. 1994
  61. Published

    The Selberg trace formula, Ramanujan graphs and some problems in mathematical physics. / Venkov, Alexei; Nikitin, A. M.

    In: Saint Petersburg Mathematical Journal, Vol. 5, No. 3, 1994, p. 419-484.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  62. 1995
  63. Published

    Approximation of Maass forms by analytic modular forms. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 6, No. 6, 1995, p. 1167-1177.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  64. Published

    The Zagier formula with the Eisenstein-Maass series at odd integer points, and the generalized Selberg zeta function. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 6, No. 3, 1995, p. 519-527.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  65. 1997
  66. Published

    The Weyl law for subgroups of the modular group. / Balslev, Erik; Venkov, Alexei.

    Århus : Department of Mathematical Sciences, Aarhus University, 1997.

    Research output: Working paperResearch

  67. 1998
  68. Published

    The Weyl law for subgroups of the modular group. / Balslev, Erik; Venkov, Alexei.

    In: Geometric and Functional Analysis, Vol. 8, No. 3, 1998, p. 437-465.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  69. 1999
  70. Published

    Stability of character resonances. / Balslev, Erik; Venkov, Alexei.

    Department of Mathematical Sciences, Aarhus University, 1999.

    Research output: Working paperResearch

  71. 2000
  72. Published

    Selberg's eigenvalue conjecture and the Siegel zeros for Hecke L-series. / Balslev, Erik; Venkov, Alexei.

    Analysis on homogeneous spaces and representation theory of Lie groups, Okayama-Kyoto (1997). Mathematical Society of Japan, 2000. p. 19-32.

    Research output: Contribution to book/anthology/report/proceedingArticle in proceedingsResearchpeer-review

  73. 2001
  74. Published

    Curvature and Einstein equation for the Jacobi group manifold. / Balslev, Erik; Venkov, Alexei.

    Department of Mathematical Sciences, Aarhus University, 2001.

    Research output: Working paperResearch

  75. Published

    Spectral theory of Laplacians for Hecke groups with primitive character. / Balslev, E.; Venkov, A.

    In: Acta Mathematica, Vol. 186, No. 2, 2001, p. 155-217.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Previous 1 2 Next